MathSciNet Relay Station
MathSciNet bibliographic data
MR2719672 53C23 (53C24)
Foertsch, Thomas; Radke, Katrin Characterizing complete ${\rm CAT}(\kappa)$-spaces, $\kappa<0$, with geodesic boundary. Trans. Amer. Math. Soc. 363 (2011), no. 1, 75–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement